OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Synchronization of hybrid switching diffusions delayed networks via stochastic event-triggered control
Hui Zhou, Shufan Li, Chun-Mei Zhang
Neural Networks (2022) Vol. 159, pp. 1-13
Closed Access | Times Cited: 16

Showing 16 citing articles:

Aperiodically synchronization of multi-links delayed complex networks with semi-Markov jump and their numerical simulations to single-link robot arms
Chang Gao, Beibei Guo, Yu Xiao, et al.
Neurocomputing (2024) Vol. 575, pp. 127286-127286
Closed Access | Times Cited: 6

Existence of stationary distribution for stochastic coupled nonlinear strict-feedback systems with Markovian switching
Wanying Guo, Meng Shuyu, Ruotong Qi, et al.
Chaos Solitons & Fractals (2024) Vol. 179, pp. 114477-114477
Closed Access | Times Cited: 4

Synchronization of a complex dynamical networks using deception attacks subject to uncertainty and disturbance estimator
N. Sakthivel, V. Rajkumar, Vivek Kumar
European Journal of Control (2025), pp. 101208-101208
Closed Access

Event-triggered distributed delayed impulsive control for nonlinear systems with applications to complex networks
Fang Qi, Mingzhu Wang, Xiaodi Li
Chaos Solitons & Fractals (2023) Vol. 175, pp. 113943-113943
Closed Access | Times Cited: 6

Hybrid event-triggered synchronization control of delayed chaotic neural networks against communication delay and random data loss
Zifan Gao, Dawei Zhang, Shuqian Zhu
Chaos Solitons & Fractals (2023) Vol. 172, pp. 113535-113535
Closed Access | Times Cited: 5

Semi-global exponential stability of stochastic nonlinear functional sampling systems by emulation approach
Ning Zhang, Xiaoye Wang, Caiyuan Tong, et al.
Communications in Nonlinear Science and Numerical Simulation (2023) Vol. 125, pp. 107336-107336
Closed Access | Times Cited: 5

Periodic intermittent control for almost sure stability of stochastic strict-feedback semi-Markov jump systems
Chang Gao, Yu Xiao, Hao Dong, et al.
Nonlinear Analysis Hybrid Systems (2024) Vol. 54, pp. 101524-101524
Closed Access | Times Cited: 1

Stabilization of multi-link delayed neutral-type complex networks with jump diffusion via aperiodically intermittent control
Jiqiang Feng, Yongcai Li, Yingfang Zhang, et al.
Chaos Solitons & Fractals (2022) Vol. 166, pp. 112947-112947
Closed Access | Times Cited: 5

Quantized control for predefined-time synchronization of inertial memristive neural networks
Hongyun Yan, Yuanhua Qiao, Zhihua Ren, et al.
Neural Computing and Applications (2024) Vol. 36, Iss. 12, pp. 6497-6512
Closed Access

Stationary distribution of a stochastic epidemic model with distributed delay under regime switching
Shengshuang Chen, Yingxin Guo, Chuan Zhang
Journal of Applied Mathematics and Computing (2024) Vol. 70, Iss. 1, pp. 789-808
Closed Access

DUPIRE ITÔ'S FORMULA FOR THE EXPONENTIAL SYNCHRONIZATION OF STOCHASTIC SEMI-MARKOV JUMP SYSTEMS WITH MIXED DELAY UNDER IMPULSIVE CONTROL
Ning Zhang, Haodong Wang, Wenxue Li
Journal of Applied Analysis & Computation (2024) Vol. 14, Iss. 4, pp. 2082-2108
Open Access

Decentralized Event-Triggered Model Predictive Control for Fuzzy Cyber-physical Systems Under Optimal Jamming Attacks
Cancan Wang, Qing Geng, Fucai Liu
International Journal of Fuzzy Systems (2024)
Closed Access

Output tracking of coupled stochastic strict-feedback higher-order nonlinear systems under pinning control
Wanying Guo, Jiaxin Zhang, Beihao Gu, et al.
Journal of the Franklin Institute (2024) Vol. 361, Iss. 15, pp. 107128-107128
Closed Access

The pth moment stability of stochastic functional differential equations with mixed time-varying delay and its applications
Na Zou, Hongfeng Guo, Chuan Zhang, et al.
Journal of the Franklin Institute (2024), pp. 107425-107425
Closed Access

Page 1

Scroll to top